Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 101, NWS Pueblo, CO

June 11, 2023Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2023, 1:59 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2023, 1:59 PM MDT (19:59 UTC)
Expired
Jun 11, 2023, 2:30 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 2:11 PM MDTHAIL 1.254 N Aguilar, CO
Jun 11, 2:11 PM MDTHAIL 1.254 N Aguilar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4023 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS55 KPUB 111959
SVRPUB
COC055-071-112030-
/O.NEW.KPUB.SV.W.0101.230611T1959Z-230611T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
159 PM MDT Sun Jun 11 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Huerfano County in southeastern Colorado...
  Northwestern Las Animas County in southeastern Colorado...

* Until 230 PM MDT.

* At 158 PM MDT, a severe thunderstorm was located near Aguilar, or
  21 miles northwest of Trinidad, moving east at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Aguilar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3740 10475 3751 10479 3764 10446 3737 10437
      3737 10464
TIME...MOT...LOC 1958Z 264DEG 12KT 3745 10468 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
1 follow-up statement
513 
WWUS55 KPUB 112013
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sun Jun 11 2023

COC055-071-112030-
/O.CON.KPUB.SV.W.0101.000000T0000Z-230611T2030Z/
Huerfano CO-Las Animas CO-
213 PM MDT Sun Jun 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHEASTERN HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES...

At 213 PM MDT, a severe thunderstorm was located near Aguilar, or 20
miles north of Trinidad, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Aguilar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3740 10471 3750 10475 3764 10446 3740 10438
      3738 10461
TIME...MOT...LOC 2013Z 264DEG 12KT 3746 10462 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:58 AM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 11, 11:58 AM MDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Pueblo CO
1158 AM MDT Sun Jun 11 2023

.UPDATE...
Issued at 1145 AM MDT Sun Jun 11 2023

Issued flash flood watch for El Paso and Teller Counties for mid
afternoon through late tonight. Low level flow on the plains has
turned easterly bringing in additional moisture. Currently the
atmosphere looks capped with generally shallow CU and Sc. High
resolution models still show the trend of convection developing
first over the southern Sangre de Cristos around 1PM with
convection developing along the eastern mountains and moving onto
the eastern plains. WV shows the drying aloft moving int southwest
Colorado. Suspect cap will rapidly break as disturbance
approaches from the east.

This evening, low level flow turns southeast which favors heavier
precipitation for the Monument Divide area. Heaviest precipitation
looks to be over the northern portion of El Paso County with some
heavier storms spreading developing in southern El Paso County.
The eastern slopes of the Rampart range/Pikes Peak region will
also be vulnerable to orographic ascent of southeast flow and
these areas in Teller County. --PGW--

&&

.SHORT TERM...(Today and tonight)
Issued at 325 AM MDT Sun Jun 11 2023

Key messages:

1) Strong to severe thunderstorms across the easter plains, along
and east of the I-25 corridor, this afternoon and evening. Large
hail and damaging winds are the main hazards, though a low end
tornado risk is possible across the eastern plains this evening.

2) Heavy rainfall will be possible with any thunderstorm this
afternoon into this evening. The risk for torrential rainfall and at
least localized flash flooding increases across the plains late this
evening into early Monday morning.

Overall, relatively quiet early this morning across the area, though
departing mid level vort is assisting with some isolated showers and
thunderstorms over the far southeast plains. Don't anticipate this
to persist for too much longer, with a drying trend anticipated for
the remainder of the early morning hours. The mid level cloud cover
in place over the plains should scatter this morning, with partly
cloudy to sunny skies expected to start the day. The front which
moved into the area last evening continues to slowly sag south
across the plains, though no real big differences are noted post
FROPA at this time. There are some lower ceilings upstream across
northeast Colorado and northwest Kansas, and this could continue
south into the far northern portions of the area later this morning.
If so, think the farthest southward extent would be the Palmer
Divide east into Kiowa county. Any low ceilings should also quickly
scatter during the morning hours. The arrival of the cooler air mass
will provide cooler high temps today, with 70s high temps expected
for most areas today. Despite this cooler air mass, thunderstorm
chances look to remain high today given increases in available
moisture and a trend back towards deeper moist easterly flow.

As noted with previous forecasts, some weak riding aloft is expected
this morning. These rising heights along with some expected capping
should help to provide some slight delay in shower and thunderstorm
development today. By early to mid afternoon, however, approaching
mid level energy and increasing flow move overhead. This will help
bring a return to developing precip over and near the higher terrain
during that time. Easterly surface flow will be in place during that
time, though the 700mb flow will remain rather weak and unorganized.
This does change especially moving into the mid afternoon time
frame, with a steadier easterly 700mb wind developing, and deeper
moist upslope flow setting up. Will see thunderstorm activity
quickly increasing during that time with thunderstorm development
moving east off the higher terrain and into the I-25 corridor during
the mid to late afternoon time frame.

Daytime heating along with increases in available moisture will
support higher CAPE today and while there is some variability among
guidance as to the extent of the values, think an average of 750-
1500 j/kg will be in place over the plains by this afternoon. Do
think guidance, which is showing at least pockets of values near or
slightly higher than 2000 j/kg, could be onto something especially
as mid to potentially upper 50s dewpoints will be in place.
Increases in mid level flow, while a steady easterly surface wind
persists, will support increases in bulk shear today. Overall,
values of 35-45 kt seem reasonable, but do think areas of higher
values are definitely possible. All of this will support the risk of
strong to severe storms over much of the plains, along and east of
the I-25 corridor, this afternoon into the evening hours. With the
expected instability and shear and the likelihood of organized
development, think hail to the size of ping pongs and wind gusts up
to 70 mph will be possible with the strongest storms. I think a few
storms capable of producing hail to two inches could also occur in
this setup.

By early this evening, the risk of strong to severe storms will
continue into the eastern plains. The main hazards will continue to
be the large hail and damaging winds, however, guidance is fairly
consistent with additional increases in low/mid level flow this
evening. While the risk for tornadic development is generally low
today, this trend in the evening could support a low end tornado
risk over the eastern plains during the evening hours. Confidence is
somewhat low, but will be keeping a close eye on trends throughout
the day.

Last, any thunderstorm today into the evening will have the
potential to produce heavy rainfall. While can't completely rule out
the risk of localized flash flooding even across the burn scars,
faster storm motions today should help to limit this risk. That
being said, am keeping a close eye on the possible evolution into a
more widespread flash flood threat across the plains later this
evening into the early morning hours on Monday. Confidence is once
again somewhat low on this trend, but guidance is really beginning
to show the possibility of additional persistent ascent in a highly
unstable environment. If this were to occur, could easily locations
observe repeated rounds of potentially torrential rainfall tonight
and at least localized flash flooding. Think the risk will once
again be across the plains from the I-25 corridor eastward. Did
debate issuing a Flash Flood Watch for El Paso county, where the
risk/impacts could be the highest, but have held off at this time
and will let the day shift take another look at this possibility.

.LONG TERM...(Monday through Saturday)
Issued at 325 AM MDT Sun Jun 11 2023

Overall, there is decent agreement between the operational models
through much of the work week, with difference by next weekend. It
looks like we will transition from a wet period into drier, warmer
conditions by mid week. Ensembles support this scenario, and lean
towards the ECMWF and Canadian by next weekend.

Monday and Tuesday...a baggy upper low is forecast to slowly eject
across Colorado into western Kansas through Tuesday. The main
concerns during this period will be the potential for strong to
severe thunderstorms across the Plains on both Monday and Tuesday.

Lead energy is forecast to lift across the Eastern Plains Monday
morning, with scattered showers and thunderstorms ongoing. Not
anticipating any severe storms during the morning hours, but areas
of heavy rainfall will be possible, especially along and north of
Highway 50 over Bent, Prowers and Kiowa Counties. This activity
will shift east into Kansas by midday.

Back west, over the Eastern Mountains and I-25 corridor, clearing
should occur, and heating through the morning and early afternoon
will lead to destabilization and thunderstorm development. SBCAPE
values near 1500 j/kg and shear values around 30 kts will help
storms become strong to severe. Areas over the Palmer Divide,
south along the I-25 corridor will see the highest strong to
severe storm potential. This thunderstorm activity will shift east
across the Plains through the evening hours, exiting into Kansas
overnight. Wind gusts in excess of 50 mph, hail to near 1 inch in
diameter and heavy rainfall will be the main storm risks. Flash
flooding may be possible on area burn scars over the Mountains,
and in areas that have seen recent heavy rains.

Tuesday will be a challenging day, and much will depend on morning
cloud cover and how quickly it will erode away. If cloud cover
lingers, destabilization will be limited. The baggy upper system
is forecast to be over western Kansas by morning, with a vort lobe
dropping south through the afternoon. If skies clear and
destabilization is maximized, strong to severe thunderstorms will
once again be possible. At this time, storm development looks most
favorable over the Palmer Divide, south along the I-25 corridor.
Storms look to track southeast through the late afternoon and
evening. The strongest cells will be capable of strong winds and
large hail. Locally heavy rainfall will once again be possible,
with flash flooding over burn scars and saturated areas of
concern.

Temperatures will be cool both Monday and Tuesday, with areas on
the Plains seeing highs in the 70s.

Wednesday into Friday...as the upper system shifts east and
weakens, high pressure will build across the Desert Southwest.
This will put westerly zonal flow over Colorado. PWAT values are
forecast to fall across the region to near half an inch. This
drier air will limit shower and thunderstorm activity through mid
week. That being said, isolated activity will be possible over the
Central Mountains, east into the Palmer Divide region. Not
anticipating any severe weather or flash flood potential at this
time. Temperatures will also warm, with the Plains reaching the
mid 80s to lower 90s through the end of the week.

Next weekend...much will depend on when the next upper system is
forecast to eject out of southern California, northeast across
the area. The GFS is rather fast, dropping a strong storm system
south out of the Pacific Northwest, and ejecting the southern
California system across Colorado over the weekend. This would
likely bring an uptick on precipitation chances. The ECMWF and
Canadian solutions are much slower, with drier, southwest flow
across Colorado into early next week. Ensembles tend to support
this drier solution.  Mozley

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1127 AM MDT Sun Jun 11 2023

VRB conditions are expected to prevail for KALS throughout the
forecast period, and for KCOS and KPUB throughout the first half of
the forecast period, but then become IFR and possibly LIFR after 05Z
at KCOS and KPUB due to low CIGs and VIS in -SHRA/BR. SHRA and TSRA
are expected to be in and around the vicinity of KCOS and KPUB, and
possibly in the vicinity of KALS later in the afternoon and evening
today. If SHRA/TSRA does move over station, it could temporarily
lower CIGs and reduce VIS to MVFR/IFR criteria, or possibly even
LIFR criteria in +SHRA/+TSRA. It could also result in periodic
windshifts and increased wind speeds at for all terminals due to
outflows. There is also higher confidence of possible severe
strength outflow winds in the vicinity of both KCOS and KPUB later
this afternoon/evening, mainly after 21Z and until 05Z at KCOS and
after 22Z until 05Z at KPUB. Winds will be mainly synoptically
driven at KCOS and KPUB, except when influenced by vicinity
SHRA/TSRA, and more diurnally influenced for KALS. There is also low
confidence of possible FG/BR occurring at either KALS or KCOS during
the early morning hours, around 10 to 14Z. Given the low confidence,
it has been left out of both TAFs at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 3 PM MDT this afternoon through late tonight
for COZ081-082-084-085.

&&

UPDATE...PGW
SHORT TERM...RODRIGUEZ
LONG TERM...MOZLEY
AVIATION...STEWARD
Hazardous weather outlook, Jun 11, 11:30 AM MDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1130 AM MDT Sun Jun 11 2023

COZ058>089-093>099-121730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1130 AM MDT Sun Jun 11 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected across the eastern
plains, along and east of the I-25 corridor, this afternoon and
evening. Large hail to the size of ping pongs and wind gusts up to
70 mph will be possible with the strongest storms. A few storms
capable of producing hail to around two inches can't be ruled out.
While the risk for tornadic development is generally low today, a
low end tornado risk is possible over the eastern plains during the
evening hours.

Heavy rainfall will be possible with any thunderstorm this afternoon
into this evening. The risk for torrential rainfall and at least
localized flash flooding will increase across the plains late this
evening into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible during the afternoon and
evening, both Monday and Tuesday. Areas along the Eastern
Mountains, Palmer Divide and Interstate 25 corridor will be
favored areas for strong to severe storms. Wind gusts in excess of
50 mph, hail to 1 inch in diameter and locally heavy rainfall will
be the main storm risks. Flash flooding will be possible on area
burn scars along with areas that have seen recent heavy rainfall.

A few thunderstorms may be possible over the Central Mountains
Wednesday through Friday. Lightning, pea size hail and brief heavy
downpours may be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

STEWARD/06

In the hours before

Special weather statement, Jun 11, 12:21 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1221 PM MDT Sun Jun 11 2023

COZ074-075-087-111845-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1221 PM MDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of south central
Huerfano and western Las Animas Counties through 1245 PM MDT...

At 1220 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cuchara, or near Indian Creek on the southeastern Spring Burn Scar,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Spring Burn Scar south of Highway 160 in Huerfano county
and La Veta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3736 10507 3741 10511 3755 10497 3741 10482
TIME...MOT...LOC 1820Z 228DEG 16KT 3741 10504

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, Jun 11, 12:53 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1253 PM MDT Sun Jun 11 2023

COZ074-075-087-088-111930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1253 PM MDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of south central
Huerfano and west central Las Animas Counties through 130 PM MDT...

At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 10 miles east of Indian Creek on the southeastern Spring
Burn Scar, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central
Huerfano and west central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3739 10496 3750 10500 3761 10479 3740 10470
TIME...MOT...LOC 1853Z 247DEG 9KT 3746 10492

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:03 PM MDTSpecial Weather StatementPUBOtero27 min
Jun 10, 6:17 PM MDTSpecial Weather StatementPUBBaca28 min
Jun 10, 6:25 PM MDTSpecial Weather StatementPUBOtero35 min
Jun 10, 8:37 PM MDTSpecial Weather StatementPUBOtero23 min
Jun 10, 8:50 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero25 min
Jun 10, 9:12 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero33 min
Jun 10, 9:44 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Jun 11, 11:30 AM MDTFlood WatchPUBBent, Crowley, El Paso, Fremont, Huerfano, Kiowa and 5 more32 hr
Jun 11, 12:21 PM MDTSpecial Weather StatementPUBHuerfano24 min
Jun 11, 12:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 11, 1:03 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas27 min
Jun 11, 1:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas31 min
Jun 11, 2:28 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Jun 11, 2:58 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas47 min
Jun 11, 3:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller33 min
Jun 11, 3:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas33 min
Jun 11, 4:12 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas63 min
Jun 11, 5:12 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas33 min
Jun 11, 5:45 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.